Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 

 

$ 2$-torsion instanton invariants


Authors: Ronald Fintushel and Ronald J. Stern
Journal: J. Amer. Math. Soc. 6 (1993), 299-339
MSC: Primary 57R55; Secondary 57N13, 58D29
DOI: https://doi.org/10.1090/S0894-0347-1993-1168958-8
MathSciNet review: 1168958
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 57R55, 57N13, 58D29

Retrieve articles in all journals with MSC: 57R55, 57N13, 58D29


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1993-1168958-8
Article copyright: © Copyright 1993 American Mathematical Society